| Model Number |
VTICM5_ 12.6 (-6.00/ 3.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search- no similar complaint event(s) within associated lots were found.H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation.The lens repositioned but that did not resolve the problem.In a separate surgery the lens was exchanged with the same model/length, different power and the problem was resolved.
Additional Manufacturer Narrative
Device evaluation: h3.- type of investigation code: 10- device evaluation: the lens was returned dry in a microcentrifuge vial with residue/debris on product.Visual inspection found haptic stretched out.Optic deformed.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).